Electron. J. Diff. Equ., Vol. 2013 (2013), No. 147, pp. 1-11.

Positive solutions for a third-order three-point boundary-value problem

Francisco J. Torres

In this article, we study the existence of positive solutions to a nonlinear third-order three point boundary value problem. The main tools are Krasnosel'skii fixed point theorem on cones, and the fixed point index theory.

Submitted March 29, 2013. Published June 27, 2013.
Math Subject Classifications: 34B18, 37C25.
Key Words: Cone; fixed point index; fixed point theorem; positive solution.

Show me the PDF file (197 KB), TEX file, and other files for this article.

Francisco J. Torres
Departmento de Matemática, Universidad de Atacama
Avenida Copayapu 485, Copiapó, Chile
email: ftorres@mat.uda.cl

Return to the EJDE web page